# SDR UALA2012100805702

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 66,944 hours, 9,602 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG PASS ADDRESS.  UNABLE TO DUPLICATE PROBLEM AND NO ACTIVE FAULTS NOTED.  DUE TO HIS WITH MSG 23-03249, REPLACED M23040 PRECAUTIONARY.  ACP CABIN PROGRAMMING, SYSTEM TESTED NORMAL.
